# SDR CALA2017011600118

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 67,621 hours, 9,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP 36F AND 43D. RELAMPED EMERGENCY CEILING LIGHT AT POS 36F(RT) AND 43D(LT). SYS OPS CHECKED NORMAL REF AMM 33-51-04.
